# SDR HALA9800199

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Driver Link
- Part number: 5958782503
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ITO - FLT 141 - (LOG PAGE NR A144265) - AFTER LANDING IN HILO, RIGHT THRUST REVERSER UNLOCK LIGHT ADVISORY LIGHT WOULD NOT EXTINGUISH.  FOUND NR 2 ENGINE BOTTOM BUCKET INBD LOWER DRIVER LINK CRACKED.  REPLACED DRIVER LINK PER MM 78-31-5.  VISUALLY INSPECTED THRUST REVERSER, NO VISUAL DEFECTS NOTED, OPS CHECK OK.  (X)
